Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Response
Oct 25, 2009

Hi Dr Bob i think you're great & very funny. i was diagnosed with HIV December 2007. Started Atripla January 2008 My VL was 100,000 & went down [below 50 copies undetectable] in 5 weeks!!!! i am still undetectable now [October 2009] [My CD4 was 27 in January 2007] it's now 675 [October 2009] i feel great put on 50 pounds in weight & have now Stopped Bactrim & Zithromax prophylaxis as my doctor ordered!!! i am 100% adherent with anti-retro-virals never missed a dose. my ??? IS. AM I GOING TO BE OK. Love you Dr Bob

Regards Ray :-)

Response from Dr. Frascino

Hello Ray,

There can be absolutely no doubt that you have responded dramatically to your combination antiretroviral therapy both virologically (HIV plasma viral load plummeting from 100,000 to undetectable within five weeks) and immunologically (CD4 count skyrocketing from a scary 27 to 675!!!). Excellent results! BRAVO! Your medication regimen has pulled you back from a very dangerous cliff!

Are you going to be OK? Unfortunately I cannot predict the future. Certainly your chances of long-term survival have improved proportionally to your degree of immune reconstitution. It's always possible you could get run over by that errant bus that everyone always talks about or squashed by a falling meteor. However, your chances of succumbing to HIV/AIDS in the foreseeable future have diminished greatly.

Be well. Stay well. Let's both be here for the cure, OK?

Love you too Ray,

Dr. Bob



Previous
quick question BOB
Next
Ongoing fear

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement